MathSciNet Relay Station
MathSciNet bibliographic data
MR1166510 11F66 (11F30 11F72 11L07)
Iwaniec, Henryk The spectral growth of automorphic $L$-functions. J. Reine Angew. Math. 428 (1992), 139–159.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement